# SDR YENA2023011800049

- Difficulty date: January 14, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 01528
- Aircraft time: 79,944 hours, 28,799 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 16 RH SIDE INTERCOSTAL FITTING OPEN FASTENER HOLE 2 AT DOOR STOP 7 POSITION, CRACK DIRECTION IS 12 OCLOCK, AT THE FWD GALLEY AREA (1 EA);  REF AEROMAN N/R 2022-662873, REMOVED AND REPLACED INTERCOSTAL FITTING LOC. FR16 RH SIDE AT LEVEL DOOR STOP #7 IAW A320 SRM 51-42-11, SRM 51-72-11, REPAIR INSTRUCTIONS R53113118, DWG D53112300.
